View Full Version : Question: ADHD and migraine medication


wolfshades
10-19-10, 02:45 PM
A few years before I finally got diagnosed as having ADHD, I was being treated for migraine problems. In this case, the doctor actually put me in the hospital, and then he put me on a steady diet of Sansert.

It was the worst few days of my life. I wasn't aware (yet) that I had ADHD, and simply thought that the way I thought and handled life was fairly normal (even though it wasn't). So there were no warning flags that this drug would affect me the way it did.

I went absolutely nuts. Totally and completely bonkers. I couldn't stay in one spot for even a few seconds. Had to keep moving and I ended up zipping around the hospital floor every waking moment. Couldn't read, couldn't talk to anyone. I just could not stop. I was miserable beyond belief.

They finally ended the treatment and sent me home.

Has anyone else suffered this effect? It really seemed like Sansert augmented my ADHD. Big time.